Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

i'm sorry you're going through this. what about putting some ice on your cheeks? it might take the inflamation down and would relieve some of the pain. maybe some ibuprofen too?

:comfort:

Share this post


Link to post
Share on other sites
that's all. and it is about to make me cry it (my cheeks) hurts so bad to talk.

:snooty:

"I do not have acne, nor have I ever had it

I HATE colorstay, that stuff is shit

I am 64 yr old

and I am not gay"

I have a feeling your not referring to your face cheeks. You're 64 yrs. old...time to see a dermatologist..could be a serious side effect of viagra.

Share this post


Link to post
Share on other sites
that's all. and it is about to make me cry it (my cheeks) hurts so bad to talk.

:snooty:

"I do not have acne, nor have I ever had it

I HATE colorstay, that stuff is shit

I am 64 yr old

and I am not gay"

I have a feeling your not referring to your face cheeks. You're 64 yrs. old...time to see a dermatologist..could be a serious side effect of viagra.

Or could it be my depends? :lol: ;)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×